Heparin Sodium Injection 1000 units/mL 1OmL and 30 mL Vials

January 19, 2008

Audience: Pharmacists, hospital risk managers, other healthcare professionals

[Posted 01/18/2008] Baxter Healthcare and FDA notified healthcare professionals of a voluntary recall of certain lots of Heparin as a precaution due to an increase in reports of adverse patient reactions associated with these lots. Baxter is in the process of an in-depth investigation to determine the root cause of the reported reactions.

Reported adverse events include abdominal pain, decreased blood pressure, burning sensation, chest pain, diarrhea, dizziness, drug ineffectiveness, dyspepsia, dyspnea, erythema, flushing, headache, hyperhidrosis, hypoesthesia, hypotension, increased lacrimation, loss of consciousness, malaise, nausea, pallor, palpitations, paresthesia, pharyngeal edema, restlessness, vomiting/retching, stomach discomfort, tachycardia, thirst, trismus, and unresponsiveness to stimuli. There have been no reports involving fatality. See the recall notice for a list of affected lots.

[January 17, 2008 - Recall Notice - Baxter Healthcare]

View comments

Hide
(web4)